On the Titchmarsh convolution theorem

Seçil Gergün Department of Mathematics, Bilkent University Iossif V. Ostrovskii Department of Mathematics, Bilkent University Alexander Ulanovskii Høgskolen i Stavanger, P.O. Box 2557, Ullandhaug, Stavanger, Norway

TBD mathscidoc:1701.332974

Arkiv for Matematik, 40, (1), 55-71, 2000.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:03 uploaded by arkivadmin ] [ 439 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{seçil2000on,
  title={On the Titchmarsh convolution theorem},
  author={Seçil Gergün, Iossif V. Ostrovskii, and Alexander Ulanovskii},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203603600945783},
  booktitle={Arkiv for Matematik},
  volume={40},
  number={1},
  pages={55-71},
  year={2000},
}
Seçil Gergün, Iossif V. Ostrovskii, and Alexander Ulanovskii. On the Titchmarsh convolution theorem. 2000. Vol. 40. In Arkiv for Matematik. pp.55-71. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203603600945783.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved